Moduli of vector bundles on curves with parabolic structures. (English) Zbl 0454.14006


14D20 Algebraic moduli problems, moduli of vector bundles
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
32G13 Complex-analytic moduli problems
14H10 Families, moduli of curves (algebraic)
14H15 Families, moduli of curves (analytic)
Full Text: DOI EuDML


[1] Atiyah, M.F.: Vector bundles over an elliptic curve. Proc. London Math. Soc., Third series7, 412-452 (1957) · Zbl 0084.17305
[2] Harder, G., Narasimhan, M.S.: On the cohomology groups of moduli spaces of vector bundles on curves. Math. Ann.212, 215-248 (1957) · Zbl 0324.14006
[3] Langton, S.G.: Valuative criteria for families of vector bundles on algebraic varieties. Ann. of Math.101, 88-110 (1975) · Zbl 0307.14007
[4] Numford, D.: Projective invariants of projective structures and applications. Proc. Intern. Cong. Math., Stockholm pp. 526-530 (1962)
[5] Mumford, D.: Geometric invariant theory. Ergebnisse der Mathematik. Berlin, Heidelberg, New York: Springer 1965 · Zbl 0147.39304
[6] Narasimhan, M.S., Ramanan, S.: Vector bundles on curves. Proceedings of the Bombay Colloquium on Algebraic Geometry, Bombay 1968 · Zbl 0213.23002
[7] Narasimhan, M.S., Ramanan, S.: Deformations of the moduli space of vector bundles on curves. Ann. of Math.101, 391-417 (1975) · Zbl 0314.14004
[8] Narashimhan, M.S., Ramanan, S.: Geometry of Hecke cycles. I. In: C.P. Ramanujam: A Tribute. Berlin, Heidelberg, New York: Springer 1978
[9] Narasimhan, M.S., Seshadri: C.S.: Stable and unitary vector bundles on a compact Riemann surface. Ann. of Math.82, 540-567 (1965) · Zbl 0171.04803
[10] Oda, T., Seshadri, C.S.: Compactification of the generalized Jacobian variety. Trans. Amer. Math. Soc. to appear · Zbl 0418.14019
[11] Prasad, P.K.: Cohomology of Fuchsian groups. J. Ind. Math. Soc.38, 51-63 (1974) · Zbl 0381.20035
[12] Seshadri, C.S.: Space of unitary vector bundles on a compact Riemann surface. Ann. of Math.85, 303-336 (1967) · Zbl 0173.23001
[13] Seshadri, C.S.: Quotient spaces modulo reductive algebraic groups. Ann. of Math.95, 511-556 (1972) · Zbl 0241.14024
[14] Seshadri, C.S.: Moduli of ?-vector bundles over an algebraic curve. Questions on algebraic varieties, C.I.M.E., III CICLO, pp. 141-260(1969) · Zbl 0184.43003
[15] Seshadri, C.S.: Moduli of vector bundles with parabolic structures. Bull. Amer. Math. Soc.83, (1977) · Zbl 0354.14005
[16] Seshadri, C.S.: Desigularization of moduli varieties of vector bundles on curves. Proceedings of the International symposium on Algebraic Geometry, Kyoto, 1977 · Zbl 0412.14005
[17] Seshadri, C.S.: Mumford’s conjecture for GL(2) and applications, Proceedings of the Bombay Colloquium of algebraic geometry, pp. 343-371. Oxford: UNiversity Press 1968
[18] Weil, A.: Generalisation des fonctions abeliennes. J. Math. Pures Appl.17, 47-87 (1938) · JFM 64.0361.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.